Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Remarks on cyclic additivity


Author: J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 55 (1949), 427-432
DOI: https://doi.org/10.1090/S0002-9904-1949-09233-9
MathSciNet review: 0029176
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Karol Borsuk, Einige Sätze über Streckenbilder, Fund. Math. vol. 18 (1932) pp. 198-213.
  • 2. Karol Borsuk, Sur l’addition homologique des types de transformations continues en surfaces sphériques, Ann. of Math. (2) 38 (1937), no. 3, 733–738 (French). MR 1503364, https://doi.org/10.2307/1968612
  • 3. R. G. Helsel, A theorem on surface area, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 443-453. MR 20625
  • 4. W. Hurewicz and H. Wallman, Dimension theory, Princeton, 1941. MR 6493
  • 5. T. Radó, On continuous mappings of Peano spaces, Trans. Amen Math. Soc. vol. 58 (1945) pp. 420-454. MR 14419
  • 6. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1941. MR 182943


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09233-9

American Mathematical Society